# SDR SWAA2022092844540

- Difficulty date: August 22, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB - MULTIPLE FASTENER HOLES ARE BULGING - VIEWED FROM INNER SKIN. 124-019 / [01] PREPARED DAMAGED FASTENER HOLES FOR REPAIR PER B737 SRM 51-70-04-2R-0 PARAG 4.E;[02] VERIFIED 1. OK TO INSTALL REPAIR.;[03] REPAIRED PANEL AT DAMAGED FASTENER HOLES PER B737 SRM 51-70-04-2R-9 PARA 4.E AND 4.N. MATERIALS USED RESIN P/O#1774613 CLOTH P/O#1690463;[04] VERIFIED STEP 3. OK TO PRIME AND TOP-COAT.;[05] PRIMED AND APPLIED TOP COAT ON PANEL 661BB PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#1778997; WHITE PAINT P/O#1780149; PRIMER P/O#1758674;[06] VERIFIED 5.
